Proceedings of the Japan Academy

On a sum theorem in dimension theory

Nobuo Kimura

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 43, Number 2 (1967), 98-102.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521689

Digital Object Identifier
doi:10.3792/pja/1195521689

Mathematical Reviews number (MathSciNet)
MR0216478

Zentralblatt MATH identifier
0163.17602

Subjects
Primary: 54.70

Citation

Kimura, Nobuo. On a sum theorem in dimension theory. Proc. Japan Acad. 43 (1967), no. 2, 98--102. doi:10.3792/pja/1195521689. https://projecteuclid.org/euclid.pja/1195521689


Export citation

References

  • [1] R. H. Bing: Metrization of topological spaces. Canadian Jour. Math., 3, 175-186 (1951).
  • [2] C. H. Dowker: Inductive dimension of countably normal spaces. Quart. Jour. Math., 4, 267-281 (1953).
  • [3] N. Kimura: On the inductive dimension of product spaces. Proc. Japan Acad., 39, 641-646 (1963).
  • [4] K. Morita: Normal families and dimension theory for metric spaces. Math. Annalen, 128, 350-362 (1954).
  • [5] J. Nagata: Modern dimension theory. Bibliotheca Mathematica, 6, Amsterdam (1965).